MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO S3 PX3-3005; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO S3 PX3-3005; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 3005
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.  1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.  this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the clinician is not alerted/aware of a possible patient fall condition.There was no patient involvement.

Brand Name
S3 PX3-3005
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11715576
Report Number0001831750-2021-00851
Device Sequence Number17102221
Product Code FNL
UDI-Device Identifier07613327278354
UDI-Public07613327278354
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3005
Device Catalogue Number3005S3PX3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1